# SDR C2XA02TY064

- Difficulty date: April 7, 2002
- Submitted: August 28, 2002
- Operation: Air carrier
- Aircraft: N22971
- Make and model: Emb EMB-145
- Aircraft serial: 145149
- Aircraft time: 7,393 hours, 5,104 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Cap
- Part number: 14521680003
- Condition: Gouged
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS  DURING A SCHEDULED INSPECTION THE NOSE LANDING GEAR FORWARD UPPER BEARING CAP WAS FOUND TO BE DAMAGED ON THE MATING SURFACE.  MAINTENANCE ACCOMPLISHED A BLEND OUT REPAIR IAW EMB GST-1126/02.  THE DYE PENETRANT INSPECTION WAS SATISFACTORY AFTER THE REPAIR.  THE AIRCRAFT WILL BE RELEASED UPON COMPLETION OF INSPECTION.
